MathSciNet Relay Station
MathSciNet bibliographic data
MR264754 (41 #9345) 60.75 (60.40)
Kunita, Hiroshi Stochastic integrals based on martingales taking values in Hilbert space. Nagoya Math. J. 38 1970 41–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement